# SDR SWIA201335662

- Difficulty date: December 13, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 26,501 hours, 16,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND TO LAST EMERGENCY OVERHEAD LIGHT IS BURNED OUT.  FLT 4973 RELAMPED.
